7 Sep 2009
It is best to avoid taking Compazine (prochlorperazine - a phenothiazine) and phenytoin together as Compazine may increase phenytoin levels and the effect of the phenothiazine may be decreased.
If it is necessary for these to be given together then close monitoring of clinical and laboratory evidence of phenytoin toxicity is indicated. Patients should be advised to notify their physician if they experience symptoms of possible hydantoin toxicity, including drowsiness, visual disturbances, change in mental status, seizures, nausea, or ataxia.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 19 May 2010
I want to know if I can get off the medicine I haven't had a seizure in 8 years .
1 answer • 31 May 2011
That was like 15 years ago never had another one, she fell not to long ago and went in the hospital she was having problems walking.What i would like ...
1 answer • 19 Mar 2012
I took phenytoin 150mg 3x a day from nov 2004-oct 2005 before starting this medication I seemed alot smarter I read some old writtings i did before ...
1 answer • 10 Dec 2012
I've taken phenytoin for years and one thing my wife and I have noticed is that when we go hiking outdoors, mosquitoes will not bite me, but ...
1 answer • 14 Feb 2015